Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Jackson, KY

May 10, 2011Bath County, Fleming County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 10, 2011, 4:07 PM EDT for Bath County, Fleming County, Kentucky. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2011, 4:07 PM EDT (20:07 UTC)
Expired
May 10, 2011, 5:00 PM EDT
In force
53 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bath County, KY, Fleming County, KY

The radar

The Jackson,KY radar (KJKL), 101 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 4:45 PM EDTHAIL 1Bethel, KYHAIL OCCURRED BETWEEN 445 AND 510 PM. HAIL RANGED IN SIZE FROM PEA TO QUARTER.
May 10, 5:05 PM EDTHAIL 0.5Sherburne, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-487 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WUUS53 KJKL 102007
SVRJKL
KYC011-069-102100-
/O.NEW.KJKL.SV.W.0124.110510T2007Z-110510T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
407 PM EDT TUE MAY 10 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BATH COUNTY IN EAST CENTRAL KENTUCKY...
  FLEMING COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 500 PM EDT

* AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES NORTHWEST OF COWAN...OR 13 MILES NORTHEAST OF CYNTHIANA...AND
  MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLEMINGSBURG...COWAN...NEPTON...ELIZAVILLE...CRAINTOWN...PECKS
  RIDGE...DALESBURG...MOUNT CARMEL...BETHEL...TILTON...
  PLEASUREVILLE...SHERBURNE...FOXPORT...POPLAR PLAINS...
  WALLINGFORD...PEBBLE...FAIRVIEW AND EWING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3852 8363 3850 8360 3843 8357 3820 8379
      3826 8390 3830 8386 3833 8385 3835 8391
      3841 8394 3844 8399 3845 8399 3850 8394
      3847 8386 3853 8368
TIME...MOT...LOC 2006Z 310DEG 25KT 3848 8408
WIND...HAIL 60MPH 1.50IN

$$

SHALLENBERGER
3 follow-up statements
905 
WWUS53 KJKL 102020
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
420 PM EDT TUE MAY 10 2011

KYC011-069-102100-
/O.CON.KJKL.SV.W.0124.000000T0000Z-110510T2100Z/
FLEMING KY-BATH KY-
420 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BATH AND WEST CENTRAL FLEMING COUNTIES UNTIL 500 PM EDT...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15 MILES 
WEST OF FLEMINGSBURG...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COWAN AROUND 435 PM EDT.
  PECKS RIDGE AND CRAINTOWN AROUND 450 PM EDT.
  SHERBURNE...BETHEL...PEBBLE AND TILTON AROUND 500 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EWING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3845 8389 3840 8379 3833 8366 3820 8379
      3826 8390 3830 8386 3833 8385 3835 8391
      3841 8394 3844 8399 3845 8399 3848 8396
TIME...MOT...LOC 2020Z 317DEG 17KT 3842 8401
WIND...HAIL 60MPH 1.75IN

$$

KAS
398 
WWUS53 KJKL 102033
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
433 PM EDT TUE MAY 10 2011

KYC011-069-102100-
/O.CON.KJKL.SV.W.0124.000000T0000Z-110510T2100Z/
FLEMING KY-BATH KY-
433 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BATH AND WESTERN FLEMING COUNTIES UNTIL 500 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
COWAN...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PECKS RIDGE AROUND 445 PM EDT.
  SHERBURNE AROUND 450 PM EDT.
  BETHEL AROUND 455 PM EDT.
  PEBBLE AROUND 500 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3840 8391 3837 8380 3830 8369 3820 8379
      3826 8390 3830 8386 3833 8385 3835 8391
      3841 8394 3842 8395
TIME...MOT...LOC 2033Z 322DEG 21KT 3835 8395
WIND...HAIL 60MPH 1.00IN

$$

KAS
117 
WWUS53 KJKL 102047
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
447 PM EDT TUE MAY 10 2011

KYC011-069-102100-
/O.CON.KJKL.SV.W.0124.000000T0000Z-110510T2100Z/
FLEMING KY-BATH KY-
447 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BATH AND CENTRAL FLEMING COUNTIES UNTIL 500 PM EDT...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
BETHEL...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BETHEL AND PEBBLE AROUND 455 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3834 8386 3833 8382 3829 8371 3820 8379
      3826 8390 3830 8386 3833 8385 3833 8386
TIME...MOT...LOC 2047Z 322DEG 21KT 3829 8388
WIND...HAIL 60MPH 1.00IN

$$

KAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:42 PM EDT, 25 minutes earlier.

Area forecast discussion, May 10, 3:42 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
342 PM EDT TUE MAY 10 2011

.SHORT TERM.../TONIGHT THROUGH FRIDAY/...UPDATED

A SURFACE WARM FRONT HAS EASED ITS WAY NORTHEAST THROUGH THIS
AFTERNOON...CURRENTLY ALIGNED FROM NEAR FWA DOWN TO HTS. A SHORT WAVE
TROUGH WAS ROTATING THROUGH SOUTHERN IL/IN. MOST OF THE BETTER
ACTIVITY IS CURRENTLY ALIGNED ALONG AND JUST SOUTHWEST OF THE WARM
FRONT. SEVERE STORMS HAVE FIRED UP IN NORTH CENTRAL KENTUCKY...WITH
VERY LARGE HAIL THE PRIMARY CONCERN. THESE WILL CONTINUE TO DRIFT
EAST AND SOUTHEAST WITH TIME. LOCATIONS ALONG AND NORTHEAST OF A LINE
FROM MOUNT STERLING TO SALYERSVILLE...TO PIKEVILLE...WILL SEE THE
BEST CHANCE OF SEEING SOME SEVERE THUNDERSTORMS THROUGH 8 PM.
SOUTHWEST OF THIS BOUNDARY...CONVECTION LOOKS MORE UNLIKELY. EXPECT
MUCH OF THIS ACTIVITY TO DIE DOWN THIS EVENING...HOWEVER WILL HOLD
ONTO AT LEAST A SLIGHT CHANCE POP OVERNIGHT WITH THE POTENTIAL FOR
ANY TRAVERSING OUTFLOW BOUNDARIES.

THE MODELS ARE IN GOOD AGREEMENT THROUGH THE REST OF THE SHORT
TERM...ALTHOUGH DETAILS CONTINUE TO BE A CHALLENGE. THE UPPER LEVEL
RIDGE AXIS WILL BE RIGHT OVER US TOMORROW...BEFORE DRIFTING EAST BY
THURSDAY. AS SUCH...WOULD EXPECT LESS CONVECTION FOR TOMORROW
AFTERNOON AND EVENING...AND THEN A BIT MORE ON THURSDAY. INDIVIDUAL
SHORT WAVE TROUGHS WILL BE DIFFICULT TO TIME...SO HAVE GENERALLY USED
A DIURNAL TREND TO THE CONVECTION.

FOR TEMPERATURES...NEAR RECORD HIGHS IN THE MID TO UPPER 80S ARE
EXPECTED ON WEDNESDAY...WITH SLIGHTLY COOLER READINGS ON THURSDAY.
LOWS WILL GENERALLY BE IN THE 60S DURING THE OVERNIGHT PERIODS.

.LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/...UPDATED

LOOKING AT THE EXTENDED FORECAST BEGINNING ON FRIDAY...MODELS ARE
CONSISTENT ON A RATHER SLOW PROGRESSION TO AN UPPER LEVEL LOW OVER
THE CENTRAL PLAINS. THE EURO IS THE MODEL THAT REPRESENTS THIS
PATTERN THE BEST ALONG WITH SOME SUPPORT FROM THE GEM SO WILL LEAN
TO THE EURO/GEM FOR CHANGES. HOWEVER CONFIDENCE IS STILL LOW DUE TO
THE RATHER HARD TO PIN DOWN PROGRESSION OF THE UPPER LEVEL LOW
FRIDAY THROUGH THE REST OF THE EXTENDED. WITH NO PROMINENT SURFACE
FEATURE TO AID IN CONVECTION IN THE EXTENDED...LOWERED POPS AND WENT
WITH A MORE DIURNAL TREND TO THE EXTENDED. DID NOT SEE ANY POINT
WHERE SOME LARGE SCALE LIFT WOULD AID IN CONVECTION SO KEPT POPS IN
THE SLIGHT TO MID CHANCE RANGE. AS FOR TEMPERATURES...NO SPECIFIC
POINT OR BOUNDARY AVAILABLE PRESENT TO AFFECT TEMPS SO THEY WERE NOT
CHANGED MUCH AND ONLY SOME DIFFERENTIAL HEATING EFFECTS WERE ADDED.
OVERALL...A MURKY EXTENDED IS ON TAP WITH NO SOLID SURFACE FEATURE.
THEREFORE...WEATHER WILL BE CONVECTIVE DRIVEN.

&&

.AVIATION.../18Z TO 18Z/

THUNDERSTORM ACTIVITY IS FIRING UP OVER NORTHEASTERN KENTUCKY. JKL
WILL SEE THE BEST CHANCE OF THIS A BIT LATER THIS AFTERNOON AND HAVE
INCLUDED A TEMPO MVFR GROUP. LOZ AND ESPECIALLY SME LOOK LESS LIKELY
TO TAKE A DIRECT HIT...SO HAVE CONTINUED WITH ONLY VC MENTION AND
KEPT THINGS VFR THROUGH THE MAJORITY OF THE NIGHT. SOME OF THE STORMS
COULD APPROACH SEVERE LIMITS...ESPECIALLY NORTHEAST OF A LINE FROM
IOB AND JKL. EXPECT ACTIVITY TO WANE THIS EVENING WITH SOME VALLEY
FOG A GOOD BET ONCE AGAIN TOWARDS DAWN. A RENEWED THREAT OF
CONVECTION IS EXPECTED ONCE AGAIN WEDNESDAY AFTERNOON.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ044-
050>052-058>060-068-069-079-080-084>088-104-106>120.

&&

SHORT TERM...GEOGERIAN
LONG TERM...SHALLENBERGER
AVIATION...GEOGERIAN
Hazardous weather outlook, May 10, 1:21 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
121 PM EDT TUE MAY 10 2011

KYZ044-050>052-058>060-068-069-079-080-084>088-104-106>120-111100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-
MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-
CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...WHITLEY CITY...CORBIN...
WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
121 PM EDT TUE MAY 10 2011

...SEVERE THUNDERSTORM WATCH 268 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EARLY THIS EVENING...
ESPECIALLY NORTHEAST OF A MIDDLESBORO TO SOMERSET LINE. SOME STORMS
MAY PRODUCE SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS BEING
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL OR DAMAGING
WIND THIS AFTERNOON AND EVENING.

KYZ083-111100-
WAYNE-
INCLUDING THE CITIES OF...MONTICELLO
121 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RAY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:45 PM EDTSevere Thunderstorm WarningJKLBath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more60 min
May 10, 3:44 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee, Montgomery, Rowan46 min
May 10, 4:36 PM EDTFlash Flood WarningJKLBath, Menifee, Montgomery3 hr
May 10, 4:42 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Montgomery, Rowan55 min
May 10, 7:14 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan46 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.